# SDR DALA1226829009

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 48,368 hours, 38,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND SEAT 16DE EMERGENCY ESCAPE PATHWAY LIGHT INOPERATIVE.  MAINTENANCE FOUND HARNESS PLUG WITH PUSHED BACK PIN.  SECURED PIN.  OPERATION CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
